# SDR UPS98826357

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, Z FITTING AT L34R L33R AT FUSELAGE STATION 1160 HAS EXTENSIVE CORROSION.  REMOVED Z FITTING CUT NEW 2 FITTINGS AND FABBED REPAIR ANGLES IAW DC8 SRM 53 2 0.  TRANSFER EXISTING HOLES TO NEW 2 FITTINGS IAW DC8 SRM 51 3 2.  ALODINED AND PRIMED REPAIR ANGLES IAW DC8 SRM 51 1 8.  INSTALLED 2 FITTING AND REPAIR ANGLES IAW DC8 SRM 51 1 20D.
